was taking prozac and topamax for fibromyalgia, which worked extremely well for several years. I even lost weight, slept better, and had no pain. Then both RXs were changed to generic and I started to gain weight rapidly, my insomnia returned, I have constant ringing in my ears, and a mild fog like pressure in my head, and I now have inversion psoriasis (which took 3 years for the Drs to diagnose.) the pain and itching have sometimes been unbearable. At first I thought it was the generic prozac- fluoxetine but I have stopped taking it and none of the symptoms have subsided, now i am sure it is the generic topamax.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.